# SDR 2022F00243

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: General aviation
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65C310092
- Part serial: 2716
- Condition: None
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

HIGH VIBRATION DURING TAKEOFF AND CLIMB AND GETTING WORSE WHILE INCREASING SPEED IN THE LOWER NOSE. CORRECTIVE ACTION:HAS BEEN CHANGED ROD ASSEMBLY IAW TASK 32-22-11-004-031, TASK 32-33-61-705-001 AND TASK 32-33-00-735-005. HAS BEEN CHANGED NLG LOCK ACTUATOR 32-33-21-004-005
